Allergic reaction to Cynomel

Hello

I have had allergic reactions to all the UK makes of T4, so have been put on Cyno for a trial. Now I find I am having the same reaction to that as well.

Would anyone have a view on whether its the fillers, if so any suggestions what else to try?

Also if I stop taking it what will happen to me - I worry as its half life is so much shorter than Levo etc.

Thanks

Andrea

5 Replies

oldestnewest
  • The 'short' life of T3 is only when it is absorbed into your bloodstream. It then goes directly into your receptor cells as it doesn't need to be converted. It saturates your cells if you are on a sufficient dose and the effect of T3 then begins to work for between 1and 3 days by sending out 'waves'.

    If you are having reactions, Naturethroid and WP thyroid are hypoallergenic NDTs manufactured by RLC labs.

    rlclabs.com/

    You must take some form of thyroid meds - you just cannot stop.

  • thanks. Am not sure if I'm ill, or having reactions to the filler. Do you know if Erfa is OK ?

    Thanks

  • There have been reports from users of Erfa that it has been changed in some way but the manufacturers say it hasn't.

    There are other natural dessicated thyroid hormones too, Armour, Naturethroid, WP thyroid. and a couple of others from Thailand I believe.

  • There are two products called Cynomel that I know of. One made by Sanofi in Europe; the other made by Grossman in Mexico. Would you be good enough to clarify which one you have been taking? (I could jump to an obvious conclusion but would rather ask to be sure!)

    Have you tried taking any antihistamines? Do they reduce the effect?

    Rod

  • Hi Rod

    The Mexican one as I had allergic reaction to the Mercury one available here. No haven't tried anti hist yet - any particular one please ?

    Thanks

    Andrea5

You may also like...